Advanced Search
MyIDEAS: Login to save this article or follow this journal

Existence and Uniqueness of Equilibria When Preferences Are Additively Separable

Contents:

Author Info

  • Dana, Rose Anne
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://links.jstor.org/sici?sici=0012-9682%28199307%2961%3A4%3C953%3AEAUOEW%3E2.0.CO%3B2-Y&origin=repec
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Econometric Society in its journal Econometrica.

    Volume (Year): 61 (1993)
    Issue (Month): 4 (July)
    Pages: 953-57

    as in new window
    Handle: RePEc:ecm:emetrp:v:61:y:1993:i:4:p:953-57

    Contact details of provider:
    Phone: 1 212 998 3820
    Fax: 1 212 995 4487
    Email:
    Web page: http://www.econometricsociety.org/
    More information through EDIRC

    Order Information:
    Email:
    Web: http://www.blackwellpublishing.com/memb.asp?ref=0012-9682

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Martins-da-Rocha, Victor Filipe & Riedel, Frank, 2008. "On Equilibrium Prices in Continuous Time," Economics Working Papers (Ensaios Economicos da EPGE) 672, FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
    2. Jan Wenzelburger, 2010. "The two-fund separation theorem revisited," Annals of Finance, Springer, vol. 6(2), pages 221-239, March.
    3. Riedel, Frank & Herzberg, Frederik, 2013. "Existence of financial equilibria in continuous time with potentially complete markets," Journal of Mathematical Economics, Elsevier, vol. 49(5), pages 398-404.
    4. Felix Kubler & Piero Gottardi, 2012. "Dynamic Competitive Economies with Complete Markets and Collateral Constraints," 2012 Meeting Papers 467, Society for Economic Dynamics.
    5. Lovo, Stefano & Polemarchakis, Herakles, 2010. "Myopia and monetary equilibria," Journal of Mathematical Economics, Elsevier, vol. 46(5), pages 925-936, September.
    6. Enrique Covarrubias, 2011. "The Number of Equilibria of Smooth Infinite Economies," Working Papers 2011-02, Banco de México.
    7. Covarrubias, Enrique, 2011. "The equilibrium set of economies with a continuous consumption space," Journal of Mathematical Economics, Elsevier, vol. 47(2), pages 137-142, March.
    8. Felix Kubler & Johannes Brumm, 2013. "Applying Negishi's method to stochastic models with overlapping generations," 2013 Meeting Papers 1352, Society for Economic Dynamics.
    9. Patrick Beißner, 2013. "Radner equilibria under ambiguous volatility," Working Papers 493, Bielefeld University, Center for Mathematical Economics.
    10. Wenzelburger, Jan, 2008. "A Note on the Two-fund Separation Theorem," MPRA Paper 11014, University Library of Munich, Germany, revised 31 Sep 2008.
    11. Aase, Knut K., 2008. "Existence and Uniqueness of Equilibrium in a Reinsurance Syndicate," Discussion Papers 2008/13, Department of Business and Management Science, Norwegian School of Economics.
    12. Roman Muraviev, 2011. "Additive habits with power utility: Estimates, asymptotics and equilibrium," Papers 1108.2889, arXiv.org.
    13. LOVO, Stefano, 2000. "Infinitely lived representative agent exchange economy with myopia," CORE Discussion Papers 2000028, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    14. Gordan Zitkovic, 2007. "Financial equilibria in the semimartingale setting: complete markets and markets with withdrawal constraints," Papers 0706.0462, arXiv.org.
    15. Dana, Rose-Anne, 1999. "Existence, uniqueness and determinacy of equilibrium in C.A.P.M. with a riskless asset," Journal of Mathematical Economics, Elsevier, vol. 32(2), pages 167-175, October.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:ecm:emetrp:v:61:y:1993:i:4:p:953-57. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.